# SDR SWAA2021111725193

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA; R/H SIDE 'Z' CHANNEL FROM BS 727 TO 767.   REMOVED CORROSION BILGE AREA R/H Z CHANEL IAW SRM 51-10-02-0G-0.   PERFORMED UT THIKNESS INSP. ON REWORKED AREA IAW  NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .030'.  ORIGINAL THICKNESS 0.040'' AFTER REWORKED AREA MINIMUM MAT FOUND 0.030; MAT LOST 0.10'' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAILS A, B, C, D AND E.  FABRICATED NEW Z CHANNEL.  TREATED AND PRIMED NEW Z CHANNEL AMM 51-00-58-201 & AMM 51-21-72-370-802.  INSTALLED NEW NUT PLATES ON NEW Z- CHANNEL IAW SRM 51-40-02-0G-0.  INSTALLED ON ITEM #TTG8Q002YTJ0 AFT CARGO MOD.
